# SDR C2XA99IA224

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - DURING TAKEOFF ON FLIGHT 3660, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE GEAR RETRACTION HANDLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
